RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, Issue 4, Pages 125–131 (Mi vuu407)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Problem of group pursuit in a Pontriagin's example

D. V. Sakharov

Department of Differential Equations, Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: A pursuit problem of one evader by a group of pursuers in stationary L. S. Pontriagin's example with equal possibilities for all participants is considered. It is supposed that the roots of the characteristic equation are simple and purely imaginary, the terminal sets are the convex compacts and the set of possible controls is arbitrary convex compact. The sufficient solvability conditions of the problem of pursuit are obtained, illustrative examples are presented.

Keywords: differential game, group pursuit, Pontriagin's example.

Full text: PDF file (195 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 49N70, 49N75
Received: 19.10.2013

Citation: D. V. Sakharov, “Problem of group pursuit in a Pontriagin's example”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 4, 125–131

Citation in format AMSBIB
\Bibitem{Sak13}
\by D.~V.~Sakharov
\paper Problem of group pursuit in a~Pontriagin's example
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2013
\issue 4
\pages 125--131
\mathnet{http://mi.mathnet.ru/vuu407}


Linking options:
  • http://mi.mathnet.ru/eng/vuu407
  • http://mi.mathnet.ru/eng/vuu/y2013/i4/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Sakharov, “Multiple capture in Pontryagin's almost periodic example”, J. Comput. Syst. Sci. Int., 56:4 (2017), 576–583  crossref  mathscinet  zmath  isi  scopus
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:116
    Full text:72
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020